# SDR 2002FA0000634

- Difficulty date: May 13, 2002
- Submitted: May 13, 2002
- Operation: General aviation
- Make and model: Piper PA-28-181
- Aircraft serial: 2843150
- Aircraft time: 2,592 hours
- System (JASC): 3452 · ATC Transponder System
- Part: Coax
- Condition: Wrong Part
- Location: Transponder
- Part time: 2,592 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DISCOVERED INCORRECT COAX USED IN FACTORY INSTALLATION OF ATCRBS TRANSPODNER SYSTEM. COAX INSTALLED IN AIRCRAFT OF TYPE NOT APPROVED BY EQUIPMENT MANUFACTURER.  THIS LEAD TO TRANSPONDER SYSTEM FAILURE.
